Ideals and finiteness conditions for subsemigroups

Gray, Robert, Maltcev, V, Mitchell, JD and Ruskuc, N (2014) Ideals and finiteness conditions for subsemigroups. Glasgow Mathematical Journal, 56 (01). pp. 65-86. ISSN 0017-0895

[img]
Preview
PDF (GrayGMJ2014PostPrint) - Submitted Version
Download (235kB) | Preview

Abstract

In this paper we consider a number of finiteness conditions for semigroups related to their ideal structure, and ask whether such conditions are preserved by sub- or supersemigroups with finite Rees or Green index. Specific properties under consideration include stability, $\mathcal{D}=\mathcal{J}$ and minimal conditions on ideals.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 24 Aug 2013 05:34
Last Modified: 21 Apr 2020 21:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/43156
DOI: 10.1017/s0017089513000086

Actions (login required)

View Item View Item